Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 6, 2011, 7:08 PM EST for Middlesex County, Somerset County, New Jersey. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2011, 7:08 PM EST (00:08 UTC)
- Expired
- Mar 6, 2011, 8:15 PM EST
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476
WWUS81 KPHI 070008
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EST SUN MAR 6 2011
NJZ008-010-012-013-015-019-020-070115-
MERCER NJ-MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
708 PM EST SUN MAR 6 2011
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...OCEAN AND SOMERSET COUNTIES...
AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SOMERVILLE TO 11 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 40
MPH. THE THUNDERSTORMS WILL BE NEAR BASKING RIDGE...MORRISTOWN AROUND
715 PM...PARSIPPANY...BOONTON AROUND 730 PM...PEQUANNOCK TOWNSHIP AND
RIVERDALE AROUND 745 PM.
WIND GUSTS TO 40 MPH...AS WELL AS VERY HEAVY RAIN...ARE POSSIBLE
WITH THE THUNDERSTORMS.
LAT...LON 4055 7423 4047 7427 4044 7420 4002 7460
4067 7467 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4078 7437 4074 7436
4067 7445 4065 7445 4066 7440 4059 7444
4060 7421 4057 7420
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 6, 7:04 PM EST, 4 minutes earlier.
Area forecast discussion, Mar 6, 7:04 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
704 PM EST SUN MAR 6 2011
.SYNOPSIS...
A COLD FRONT WITH EMBEDDED LOW PRESSURE WILL CROSS OUR AREA TONIGHT.
A HIGH PRESSURE SYSTEM OVER SOUTHEASTERN CANADA WILL
SETTLE SOUTHWARD INTO THE MID ATLANTIC LATER MONDAY THROUGH
TUESDAY. THE NEXT STRONG STORM SYSTEM IS FORECAST TO APPROACH FROM
THE MIDWEST LATE WEDNESDAY INTO THURSDAY. ITS ASSOCIATED COLD
FRONT SHOULD PASS EAST OF OUR AREA BY FRIDAY. HIGH PRESSURE SHOULD
THEN BUILD INTO THE NORTHEAST FROM THE SOUTH CENTRAL STATES NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE FORECAST WAS UPDATED TO INCREASE WINDS AHEAD OF THE COLD FRONT
AND TO BEEF UP THE MENTION OF THUNDERSTORMS IN NEW JERSEY.
SOUTH WINDS HAVE INCREASED AHEAD OF THE SURFACE WAVE AND COLD
FRONT ACROSS MUCH OF SOUTHERN AND CENTRAL NEW JERSEY. GUSTS ARE
APPROACHING 40 MPH...AND THIS MAY BE DUE IN PART TO MIXING OF THE
STRONG WINDS ABOVE THE SURFACE IN THE FRONTAL ZONE.
IT MAY ALSO BE DUE IN PART TO THE CONVECTION THAT HAS DEVELOPED
AHEAD OF THE FRONT COLD. IT IS NOT ENTIRELY CLEAR THAT THE
CONVECTION IS BASED IN THE BOUNDARY LAYER...BUT SURFACE DEW POINT
IN THE 50S MAKE THAT POSSIBLE.
OTHERWISE...THE COLD AIR LOOKS TO BE MOVING IN A LITTLE SOONER
THAN WHAT IT LOOKED AT A COUPLE OF HOURS AGO. THEREFORE WE ARE
STARTING THE WINTER WEATHER ADVISORY IN CARBON/MONROE, PA AND
SUSSEX, NJ A COUPLE OF HOURS EARLIER. THE HOURLY GRIDS AS WELL AS
RELATED TEXT PRODUCTS, INCLUDING THE ADVISORY STATEMENT HAVE BEEN
UPDATED.
THE GFS SEEMS RATHER FAST WITH THIS SYSTEM, AND THE CANADIAN IS AN
OUTLIER WITH ITS RAINFALL, SO OUR FORECAST REPRESENTS A COMPROMISE
BETWEEN THE 12Z NAM AND THE 00Z ECMWF.
AN UPPER JET THAT DOES ITS BEST JOB OF SUPPORT NORTHWEST,
Q-VECTOR CONVERGENCE THAT DOES THE SAME, A PRETTY DEEP IF NOT
OVERWHELMINGLY WARM AND MOIST THETA E RIDGE THAT MANIFESTS A BIT
OF A TROWAL AT H7, A LOT OF FRONTOGENESIS, DECENT I295 ISENTROPIC
LIFT, AND PERHAPS A LITTLE BIT OF INSTABILITY SOUTHEAST ARE THE
MAIN FACTORS IN THE OBJECT OF OUR MAIN CONSIDERATION TONIGHT. WE
ARE MAINTAINING THE FLOOD WATCH BASED ON HEADWATER AND FLASH FLOOD
GUIDANCE, CONSIDERATION OF THE ABOVE FACTORS AND ASSIMILATION OF
ALL THE DIFFERENT MODELS' QPFS OVER THE PAST FEW RUNS. WE
GENERALLY ARE CARRYING BETWEEN 1.5 AND 2.5 INCHES OF RAIN OVER THE
WATCH AREA FOR THIS EVENT, WITH THE HIGHEST AMOUNTS NORTHWEST.
FURTHER SOUTHEAST OUT OF THE WATCH AREA, WE CARRY BETWEEN ABOUT
0.75 AND 1.5 INCHES OF RAIN. LOCALLY HIGHER AMOUNTS ARE POSSIBLE
IF THE SLIGHT CHANCE OF THUNDERSTORMS WE ARE CARRYING SOUTHEAST
COME TO PASS, BUT WE THINK WE CAN TAKE IT.
OUR SECOND CONSIDERATION IS THE EXPECTED TRANSITION FROM RAIN TO
FREEZING RAIN AND SLEET AND THEN SNOW. THE COLD FRONT IS A SLOW
MOVING ONE, BUT THE TEMPERATURE DROP LOOKS PRETTY SHARP BEHIND IT.
WE ARE MAINTAINING THE ADVISORY FOR THE SOUTHERN POCONOS AND HAVE
EXTENDED IT TO FAR NORTHWEST NEW JERSEY WHERE WE THINK THE HIGHER
ELEVATIONS MAY ALSO HAVE TO DEAL WITH A BIT OF ICE AND SNOW.
OCCASIONAL GUSTS UP TO 30 MPH IN THE SOUTHERLY FLOW SHOULD
INCREASE IN THE POST-FRONTAL ENVIRONMENT AS MIXING INCREASES MORE
RAPIDLY THAN WINDS OFF THE SURFACE DIMINISH, BUT ADVISORY LEVEL
WINDS ARE NOT ANTICIPATED.
WE LEAN TOWARD SLOWER TIMING WITH THIS SYSTEM, SO OUR MINIMUM
TEMPERATURES MORE CLOSELY RESEMBLE MET THAN MAV GUIDANCE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
OTHER THAN SOME FLURRIES FAR NORTHWEST EARLY ON MONDAY, THE SHORT
TERM SHOULD FEATURE FAIR WEATHER THROUGH TUESDAY NIGHT WITH
INCREASING CLOUDS ON WEDNESDAY AHEAD OF THE NEXT SYSTEM THAT
AFFECTS US IN THE LONG TERM. WINDS ARE EXPECTED TO DIMINISH ON
TUESDAY. TEMPERATURES BASICALLY ARE CONTINUITY WITH A NOD TOWARD
POSSIBLE RADIATING ON MONDAY NIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD BEGINS WITH ANOTHER WET WEATHER SYSTEM ACROSS
THE AREA. LOW PRESSURE WILL BE TRACKING NORTHWARD ALONG THE EAST
COAST THU NIGHT AND WILL BE CENTERED JUST OFF THE NJ COAST FRI
MORNING. IT WILL CONTINUE INTO NEW ENGLAND FRI NIGHT. THIS SYSTEM
WILL BRING WIDESPREAD RAINS AND HIGHER ELEVATION SNOWS TO THE
FORECAST AREA. THE FAVORED TIMES FOR ANY SNOW WILL BE WED NIGHT AND
THU NIGHT. THERE WILL STILL BE A CHC FOR SOME LINGERING PRECIP
BEHIND THE DEPARTING LOW FRI...BUT POPS WERE JUST LEFT AT THE CHC
LEVEL FOR NOW. FOR MOST AREAS...THU AND FRI WILL FEATURE NEAR NORMAL
TEMPERATURES WITH HIGHS IN THE MID TO UPPER 40S NORTH AND LOW 50S
SOUTH. LOWS WILL BE ABOVE NORMAL WITH READINGS MID TO UPPER 30S
NORTH AND LOW 40S SOUTH.
THE WEATHER FOR FRI NIGHT AND NEXT WEEKEND LOOK BENIGN AT THIS POINT
WITH ONLY A WEAK FRONT CROSSING THE AREA SAT AND A RIDGE OF HIGH
PRESSURE FROM THE NORTH BEGINNING TO AFFECT THE AREA. WE WILL HOLD
POPS AT BELOW PRECIP LEVELS FOR NOW SINCE THE MAPS TODAY LOOK QUITE
A BIT DIFFERENT THAN YESTERDAY. THE TEMPERATURES LOOK TO BE NEAR
NORMAL NEXT WEEKEND WITH UPPER 40S TO LOW 50S FOR HIGHS AND MOSTLY
30S FOR LOWS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MODERATE TO HEAVY RAIN IS BEGINNING TO SPREAD INTO OUR AREA THIS
AFTERNOON AS THE FRONTAL SYSTEM INCHES IT'S WAY IN FROM THE WEST.
AT 2 PM THE FRONT EXTENDED FROM NORTHERN VIRGINIA THROUGH CENTRAL
PENNSYLVANIA. STILL HAVE SOME VFR CIGS AND VSBYS OVER PORTIONS OF
NJ IN THE MARITIME FLOW AHEAD OF THE FRONT. BUT FOR THE MOST PART,
CONDITIONS ARE IFR/MVFR AND LOCALLY LIFR IN SOME OF THE HEAVIER
RAIN. WINDS ARE S TO SE 8 TO 12 KT GUSTING TO AROUND 20 KT IN
SOME LOCATIONS. WILL CONTINUE TO HAVE WIND SHEAR IN THE LOWER
LEVELS WITH WINDS AT THE 2000 FT LEVEL RUNNING SSW AT 4O TO 55 KT.
THE LOWER CIGS AND VSBYS, WITH MODERATE TO HEAVY RAIN, WILL
CONTINUE UNTIL THE FRONT CROSSES THE AREA THIS EVENING. THE RAIN
WILL END AND CONDITIONS WILL BEGIN TO IMPROVE BY OR SHORTLY AFTER
MIDNIGHT. EXPECT VFR TO RETURN DURING THE EARLY MORNING HOURS.
BY DAYBREAK, SHOULD HAVE NOTHING MORE THAN SCT, TO POSSIBLY BKN,
SC. WINDS BEHIND THE FRONT WILL GO AROUND TO N AND THEN BY
DAYBREAK NW 15 TO 20 KT WITH GUSTS TO 25 TO 30 KT.
OUTLOOK...
EXPECT FAIR WEATHER WITH GOOD VFR FLYING CONDITIONS MONDAY NIGHT
INTO WEDNESDAY BEFORE ANOTHER FRONTAL ZONE MOVES IN FROM THE WEST.
LOOKS LIKE ANOTHER BATCH OF INCLEMENT WEATHER WITH LOWER CIGS AND
VSBYS WEDNESDAY NIGHT INTO THURSDAY NIGHT.
&&
.MARINE...
STRONG WINDS ALOFT ARE HAVING A TOUGH TIME GETTING DOWN TO THE
SURFACE IN THE MILD AIR AHEAD OF THE APPROACHING FRONT. THE S TO SE
WINDS ARE AVERAGING 10 TO 15 KT WITH AN OCCASIONAL GUST TO AROUND 20
KT, ESPECIALLY ON THE SOUTHERN OCEAN WATERS AND DELAWARE BAY. AS
THE FRONT GET CLOSER THIS EVENING, THE WINDS SHOULD PICK UP AND WE
COULD SEE A FEW GALE FORCE GUSTS JUST PRIOR TO THE FRONTAL PASSAGE,
WHICH SHOULD OCCUR AROUND THE MIDNIGHT HOUR. BEHIND THE FRONT,
WINDS WILL BECOME NW 20 TO 25 KT WITH GUSTS TO AROUND 30 KT BY
DAYBREAK. THE WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON AND
ARE FORECAST TO DROP BELOW ADVISORY CRITERIA BY EVENING. THE SMALL
CRAFT ADVISORY WILL BE LOWERED ON THE OCEAN WATERS AND THE LOWER
DELAWARE BAY AT 6 PM. SEAS COULD TAKE A FEW MORE HOURS ON THE
OCEAN WATERS TO DROP BELOW CRITERIA, BUT WILL LET LATER SHIFTS
DETERMINE WHETHER OR NOT TO EXTEND THE ADVISORY INTO MONDAY NIGHT.
THE GUSTINESS IS EXPECTED TO DROP OFF QUICKER ON THE UPPER DELAWARE
BAY. THEREFORE, THE ADVISORY WILL BE LOWERED AT NOON. HIGH PRESSURE
WILL BUILD INTO OUR AREA LATER MONDAY AND MONDAY NIGHT AND BE OVER
OUR REGION TUESDAY INTO TUESDAY NIGHT BEFORE MOVING OFFSHORE
WEDNESDAY. ANOTHER FRONTAL SYSTEM IS THEN FORECAST TO MOVE IN FOR
THURSDAY INTO FRIDAY WITH INCLEMENT WEATHER AND HIGHER WINDS/SEAS.
&&
.HYDROLOGY...
EXPECTED PRECIPITATION AMOUNTS ARE EXPECTED TO CAUSE SOME FLASHIER
STREAM AND CREEK FLOODING, COULD CAUSE SOME MINOR FLOODING OF
MODERATE STREAMS, AND SHOULD CAUSE SIGNIFICANT WITHIN-BANK RISES
IN THE LARGE RIVERS.
&&
.TIDES/COASTAL FLOODING...
THE SOUTH-SOUTHEAST FLOW HAS CAUSE TIDAL DEPARTURES TO INCREASE TO
AROUND 1 1/2 FEET ABOVE NORMAL ON THE LOWER DELAWARE RIVER AND ON
THE CHESAPEAKE BAY. HIGH TIDE, CURRENTLY OCCURRING ON THE LOWER
DELAWARE RIVER, IS PEAKING ABOUT 1 FOOT BELOW MINOR TIDAL FLOOD
HEIGHTS. HIGH TIDE ON THE CHESAPEAKE BAY WILL OCCUR THIS EVENING
AND IS EXPECTED TO REACH A HEIGHT OF 1/2 TO 1 FOOT BELOW MINOR
TIDAL FLOOD HEIGHTS. WHILE THE RUN OFF FROM THE HEAVY RAIN THIS
AFTERNOON AND EVENING COULD PUSH HEIGHTS SLIGHTLY HIGHER, WE ARE
NOT ANTICIPATING ANY TIDAL FLOODING. WITH THE COLD FRONT CROSSING
THE AREA THIS EVENING, WINDS WILL SHIFT TO THE NORTHWEST. THIS
WILL ESSENTIALLY LOWER THE THREAT FOR ANY TIDAL FLOODING DURING
NEXT FEW HIGH TIDE CYCLES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR PAZ060>062-067>071.
FLOOD WATCH UNTIL 1 AM EST MONDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR NJZ001-007>010-012-015.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
MONDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL NOON EST MONDAY FOR ANZ430.
&&
SYNOPSIS...DELISI/GIGI/ROBERTSON
NEAR TERM...DELISI/HAYES
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...RPWHazardous weather outlook, Mar 6, 4:26 PM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 426 PM EST SUN MAR 6 2011 NJZ007>010-012-015-PAZ060>062-067>071-072100- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 426 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-NJZ013-014-016>027-072100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 426 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NJZ001-072100- SUSSEX- 426 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-072100- CARBON-MONROE- 426 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-012-015-019-020-072100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 426 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE WITH THE EVENING HIGH TIDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ431-450>455-072100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 426 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-072100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 426 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 6, 3:14 PM EST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EST SUN MAR 6 2011
DEZ001-MDZ008-NJZ016-017-PAZ067>071-062115-
BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
314 PM EST SUN MAR 6 2011
...HEAVY RAIN WILL AFFECT BUCKS...CECIL...CHESTER...DELAWARE...
GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ACROSS NORTHEAST MARYLAND...MOVING NORTH AT 45
MPH. THE AREA OF HEAVY RAIN WILL AFFECT HOCKESSIN...KENNETT SQUARE
WEST CHESTER...WEST GOSHEN...SCHWENKSVILLE...SPRING MOUNT...TELFORD
AND SOUDERTON.
THE HEAVY RAIN COULD RESULT IN PONDING WATER ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4037 7554 4030 7506 3962 7549 3961 7548
3962 7549 3957 7552 3958 7556 3954 7555
3948 7558 3933 7567 3952 7599 3953 7600
3955 7605
HAYESSpecial weather statement, Mar 6, 5:54 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EST SUN MAR 6 2011
NJZ012-013-015>022-027-070000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
554 PM EST SUN MAR 6 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND
SALEM COUNTIES...
AT 549 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
CAMDEN TO MILLVILLE...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS
WILL BE NEAR MAGNOLIA...PENNSAUKEN AROUND 600 PM...WEYMOUTH...
VOORHEES AROUND 615 PM...TABERNACLE...SHAMONG AROUND 630 PM...OLD
HALFWAY...JACKSONVILLE AROUND 645 PM...CROSSWICKS AND EDINBURG AROUND
700 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3926 7512 3998 7507 4012 7483 4012 7476
4015 7472 4019 7475 4042 7440 3985 7427
HAYESSpecial weather statement, Mar 6, 7:08 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EST SUN MAR 6 2011
NJZ008-010-012-013-015-019-020-070115-
MERCER NJ-MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
708 PM EST SUN MAR 6 2011
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...OCEAN AND SOMERSET COUNTIES...
AT 704 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SOMERVILLE TO 11 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 40
MPH. THE THUNDERSTORMS WILL BE NEAR BASKING RIDGE...MORRISTOWN AROUND
715 PM...PARSIPPANY...BOONTON AROUND 730 PM...PEQUANNOCK TOWNSHIP AND
RIVERDALE AROUND 745 PM.
WIND GUSTS TO 40 MPH...AS WELL AS VERY HEAVY RAIN...ARE POSSIBLE
WITH THE THUNDERSTORMS.
LAT...LON 4055 7423 4047 7427 4044 7420 4002 7460
4067 7467 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4078 7437 4074 7436
4067 7445 4065 7445 4066 7440 4059 7444
4060 7421 4057 7420
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 7:03 PM EST | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Mar 6, 7:11 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 64 min |
| Mar 6, 8:02 PM EST | Special Weather Statement | PHI | Middlesex, Monmouth, Ocean | 58 min |
| Mar 6, 8:38 PM EST | Special Weather Statement | PHI | Monmouth | 52 min |
| Mar 6, 9:30 PM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 7 hr |
| Mar 6, 10:21 PM EST | Areal Flood Warning | PHI | Somerset | 24 hr |
| Mar 6, 10:31 PM EST | Areal Flood Advisory | PHI | Burlington, Middlesex, Monmouth, Ocean | 6 hr |
| Mar 6, 10:40 PM EST | River Flood Warning | PHI | Morris, Passaic | 46 hr |
| Mar 6, 10:44 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 39 hr |
| Mar 6, 10:50 PM EST | River Flood Warning | PHI | Morris, Passaic | 43 hr |
| Mar 6, 11:45 PM EST | Areal Flood Advisory | PHI | Sussex, Warren | 6 hr |
| Mar 7, 1:01 AM EST | River Flood Warning | PHI | Morris | 43 hr |
| Mar 7, 1:01 AM EST | River Flood Warning | PHI | Morris | 7 days |
| Mar 7, 4:03 AM EST | River Flood Warning | PHI | Somerset | 6 hr |
| Mar 7, 4:03 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 17 hr |
| Mar 7, 4:03 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 17 hr |
| Mar 7, 4:10 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 41 days |
| Mar 7, 4:10 AM EST | River Flood Warning | PHI | Essex, Passaic | 41 days |
| Mar 7, 4:46 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 14 hr |
| Mar 7, 8:52 AM EST | River Flood Warning | PHI | Hunterdon, Warren | 17 hr |
| Mar 7, 8:52 AM EST | River Flood Warning | PHI | Hunterdon, Mercer | 17 hr |
| Mar 7, 8:55 AM EST | River Flood Warning | PHI | Sussex, Warren | 11 hr |
| Mar 7, 9:28 AM EST | River Flood Warning | PHI | Somerset | 19 hr |
| Mar 7, 6:19 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 5 hr |
| Mar 6, 9:31 PM EST | Areal Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Mar 6, 10:11 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 9 hr |
| Mar 6, 11:29 PM EST | Areal Flood Advisory | PHI | Berks | 5 hr |
| Mar 7, 1:25 AM EST | River Flood Warning | PHI | Bucks | 9 hr |
| Mar 7, 3:18 AM EST | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Mar 7, 3:55 AM EST | River Flood Warning | PHI | Monroe | 5 hr |
| Mar 6, 9:15 PM EST | River Flood Warning | PHI | New Castle | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.